# SDR AALA2020070439005

- Difficulty date: July 2, 2020
- Submitted: July 4, 2020
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737823
- Aircraft serial: 33343
- Aircraft time: 10,720 hours, 4,384 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L4 EMERGENCY FLASHLIGHT, LED DOES NOT FLASH.  RESEATED FLASHLIGHT AND INSTALLED NEW TAMPER SHIELD, PER AMM 25-64-00, OPERATIONAL CHECK NORMAL.
